Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table Errata


Journal: Math. Comp. 50 (1988), 653-654
DOI: https://doi.org/10.1090/S0025-5718-88-99804-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-88-99804-3
Article copyright: © Copyright 1988 American Mathematical Society